Advanced search
1 file | 150.04 KB

An improved representation theorem of L-fuzzy sets

(2010) FUZZY SETS AND SYSTEMS. 161(24). p.3141-3147
Author
Organization
Keywords
Isomorphism, L-fuzzy set, Representation theorem

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 150.04 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Meng, Lingxian, Xuzhu Wang, and Etienne Kerre. 2010. “An Improved Representation Theorem of L-fuzzy Sets.” Fuzzy Sets and Systems 161 (24): 3141–3147.
APA
Meng, L., Wang, X., & Kerre, E. (2010). An improved representation theorem of L-fuzzy sets. FUZZY SETS AND SYSTEMS, 161(24), 3141–3147.
Vancouver
1.
Meng L, Wang X, Kerre E. An improved representation theorem of L-fuzzy sets. FUZZY SETS AND SYSTEMS. 2010;161(24):3141–7.
MLA
Meng, Lingxian, Xuzhu Wang, and Etienne Kerre. “An Improved Representation Theorem of L-fuzzy Sets.” FUZZY SETS AND SYSTEMS 161.24 (2010): 3141–3147. Print.
@article{2132591,
  author       = {Meng, Lingxian and Wang, Xuzhu and Kerre, Etienne},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keyword      = {Isomorphism,L-fuzzy set,Representation theorem},
  language     = {eng},
  number       = {24},
  pages        = {3141--3147},
  title        = {An improved representation theorem of L-fuzzy sets},
  url          = {http://dx.doi.org/10.1016/j.fss.2010.07.001},
  volume       = {161},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: